# SDR ABXA080117

- Difficulty date: April 2, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- Aircraft time: 40,820 hours, 45,218 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN PRESSURIZATION WAS NORMAL OUT OF 10,000 MSL.  APPROX 14,000 MSL, CABIN PRESSURIZATION ANNUNCIATOR & MASTER WARNING CAME ON.  CHECKED CABIN PRESSURIZATION AND IT WAS APPROX 11K.  DONNED OXYGEN MASKS AND PROCEEDED WITH ABNORMAL CHECKLIST.  DURING THE ABNORMAL CHECKLIST, THE PRESSURIZATION STARTED WORKING NORMAL.  CHECKED PACKS IAW DC9 AMM 21-20-00-5, SYSTEM CHECKED GOOD.  CHECKED AUTO PRESSURIZATION CONTROL SYSTEM IAW DC9 AMM 21-32-00-2.  SYSTEM CHECKED GOOD.
